MATHEMATICA BOHEMICA, Vol. 121, No. 3, pp. 269-272, 1996

Congruences and ideals on left divisible involutory groupoids

Radomir Halas

Radomir Halas, katedra algebry a geometrie, Prirodovedecka fakulta Univerzity Palackeho, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: Belohlavek and Chajda investigated ideals and congruences on semiloops were investigated. The aim of this paper is to generalize results obtained for semiloops to the case of left divisible involutory groupoids.

Keywords: ideal, congruence, left divisible involutory groupoid

Classification (MSC91): 08A30, 08B99

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]